# SDR TWRA9760

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND R5 DOOR CEILING EVAC LIGHT INOP.  RIGHT FUSELAGE OVERWING EVAC LGHT INOP.  REPLACED FUSE, OPS CHECK OK.  REPLACED BATTERY PACK.  (M)
